On the partial differential equation$u$_{$x$}^{2}$u$_{$xx$}+2$u$_{$x$}$u$_{$y$}$u$_{$xy$}+$u$_{$y$}^{2}$u$_{$yy$}=0

Gunnar Aronsson Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332286

Arkiv for Matematik, 7, (5), 395-425, 1968.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:40 uploaded by arkivadmin ] [ 356 downloads ] [ 0 comments ]
@inproceedings{gunnar1968on,
  title={On the partial differential equation$u$_{$x$}^{2}$u$_{$xx$}+2$u$_{$x$}$u$_{$y$}$u$_{$xy$}+$u$_{$y$}^{2}$u$_{$yy$}=0},
  author={Gunnar Aronsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203440420779095},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={5},
  pages={395-425},
  year={1968},
}
Gunnar Aronsson. On the partial differential equation$u$_{$x$}^{2}$u$_{$xx$}+2$u$_{$x$}$u$_{$y$}$u$_{$xy$}+$u$_{$y$}^{2}$u$_{$yy$}=0. 1968. Vol. 7. In Arkiv for Matematik. pp.395-425. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203440420779095.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved